RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2018, Volume 18, Issue 2, Pages 196–205 (Mi isu755)  

Scientific Part
Mathematics

Polynomials orthogonal with respect to Sobolev type inner product generated by Charlier polynomials

I. I. Sharapudinova, I. G. Guseinovba

a Dagestan Scientific Center of RAS, 45, M. Gadzhieva Str., Makhachkala, 367025, Russia
b Dagestan State University, 43-a, M. Gadzhieva Str., Makhachkala, 367000, Russia

Abstract: The problem of constructing of the Sobolev orthogonal polynomials $s_{r,n}^\alpha(x)$ generated by Charlier polynomials $s_n^\alpha(x)$ is considered. It is shown that the system of polynomials $s_{r,n}^\alpha(x)$ generated by Charlier polynomials is complete in the space $W^r_{l_\rho}$, consisted of the discrete functions, given on the grid $\Omega=\{0,1,\ldots\}$. $W^r_{l_\rho}$ is a Hilbert space with the inner product $\langle f,g \rangle$. An explicit formula in the form of $s_{r,k+r}^{\alpha}(x) = \sum\limits_{l=0}^{k} b_l^r x^{[l+r]} $, where $x^{[m]} = x(x-1)\ldots(x-m+1)$, is found. The connection between the polynomials $s_{r,n}^\alpha(x)$ and the classical Charlier polynomials $s_n^\alpha(x)$ in the form of $s_{r,k+r}^{\alpha}(x)= U_k^r [s_{k+r}^{\alpha}(x) - \sum\limits_{\nu=0}^{r-1} V_{k,\nu}^r x^{[\nu]}]$, where for the numbers $U_k^r$, $V_{k,\nu}^r$ we found the explicit expressions, is established.

Key words: Sobolev orthogonal polynomials, Charlier polynomials, Sobolev-type inner product.

DOI: https://doi.org/10.18500/1816-9791-2018-18-2-196-205

Full text: PDF file (182 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.587

Citation: I. I. Sharapudinov, I. G. Guseinov, “Polynomials orthogonal with respect to Sobolev type inner product generated by Charlier polynomials”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:2 (2018), 196–205

Citation in format AMSBIB
\Bibitem{ShaGus18}
\by I.~I.~Sharapudinov, I.~G.~Guseinov
\paper Polynomials orthogonal with respect to Sobolev type inner product generated by Charlier polynomials
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2018
\vol 18
\issue 2
\pages 196--205
\mathnet{http://mi.mathnet.ru/isu755}
\crossref{https://doi.org/10.18500/1816-9791-2018-18-2-196-205}
\elib{http://elibrary.ru/item.asp?id=35085049}


Linking options:
  • http://mi.mathnet.ru/eng/isu755
  • http://mi.mathnet.ru/eng/isu/v18/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:104
    Full text:33
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019